# SDR FDEA201003301032

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,824 hours, 11,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD GREEN SYS SERVICED WITHIN LIMITS, 10 MINUTES AFTER DEPARTURE, QTY IN AMBER BAN  D. TURNED OFF NR 1 ENG HYD PUMP PRIOR TO TO RED DOT  IN AMBER BAND AT FLT LEVEL 20.  15 MINUTES LATER RESERVOIR EMPTY.  COMPLIED WITH QRH.  SAFE LANDING.  FOUND FLUID LEAKING OUT THE LT ENG HYD SHUTOFF VALVE.  TROUBLE SHOT GREEN HYDRAULIC SYSTEM, FOUND LOOSE B-NUT AT THE FIRE SHUTOFF VALVE OF NR 1 ENGINE IS LEAKING. TIGHTENED THE B-NUT.  RAN HYDRAULIC SYSTEMS.  NO LEAK FOUND.  REPLENISHED GREEN SYS HYDRAULIC FLUID TO TOP HAT LEVEL IAW AMM 12-12-00-0. A/C OK FOR SERVICE.
